Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 10, NWS Brownsville, TX

February 7, 2012

NWS Brownsville, TX issued this small craft advisory at Feb 7, 2012, 11:15 AM CST. It took effect at Feb 8, 2012, 3:00 AM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2012, 11:15 AM CST (17:15 UTC)
In effect from
Feb 8, 2012, 3:00 AM CST
Expired
Feb 9, 2012, 3:27 AM CST
In force
24 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WHUS74 KBRO 071715
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1115 AM CST TUE FEB 7 2012

...DETERIORATING MARINE CONDITIONS EXPECTED TUESDAY NIGHT INTO
WEDNESDAY...

.AN AREA OF LOW PRESSURE IS EXPECTED TO DEVELOP OVER THE BAY OF
CAMPECHE LATE TUESDAY NIGHT AND WEDNESDAY. CURRENT PROJECTIONS
INDICATE THIS LOW WILL NOT BE AS STRONG AS EARLIER FORECAST.
STRONG NORTHEAST ARE STILL EXPECTED BUT SHOULD STAY BELOW GALE
STRENGTH WITH HIGH END SMALL CRAFT ADVISORY CONDITIONS LIKELY. 


GMZ150-155-170-175-080115-
/O.UPG.KBRO.GL.A.0002.120208T0600Z-120209T0000Z/
/O.NEW.KBRO.SC.Y.0010.120208T0900Z-120209T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1115 AM CST TUE FEB 7 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHEAST WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS
  TO 30 KNOTS ARE EXPECTED...ESPECIALLY WEDNESDAY.

* SEAS: SEAS WILL INCREASE TO 6 TO 9 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-080115-
/O.UPG.KBRO.GL.A.0002.120208T0600Z-120209T0000Z/
/O.NEW.KBRO.SC.Y.0010.120208T1500Z-120209T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1115 AM CST TUE FEB 7 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHEAST WINDS OF 20 KNOTS WITH OCCASIONAL GUSTS TO 25
  KNOTS ARE EXPECTED...ESPECIALLY WEDNESDAY.

* BAY WATERS: BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

GB
6 follow-up statements
202 
WHUS74 KBRO 072153
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
ISSUED BY NATIONAL WEATHER SERVICE LAKE CHARLES LA
353 PM CST TUE FEB 7 2012

...DETERIORATING MARINE CONDITIONS EXPECTED TONIGHT INTO
WEDNESDAY...

.AN AREA OF LOW PRESSURE IS EXPECTED TO DEVELOP OVER THE BAY OF
CAMPECHE LATE TONIGHT AND WEDNESDAY WITH WINDS INCREASING TO NEAR
OR OVER 20 KNOTS LATE TONIGHT THROUGH WEDNESDAY FOR THE LOCAL
WATERS. 

GMZ150-155-170-175-080600-
/O.CON.KBRO.SC.Y.0010.120208T0900Z-120209T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
353 PM CST TUE FEB 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
WEDNESDAY. 

* WINDS: NORTHEAST WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS 
  TO NEAR 30 KNOTS ARE EXPECTED...ESPECIALLY WEDNESDAY. 

* SEAS: SEAS WILL INCREASE TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-080600-
/O.CON.KBRO.SC.Y.0010.120208T1500Z-120209T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
353 PM CST TUE FEB 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
WEDNESDAY. 

* WINDS: NORTHEAST WINDS OF 20 KNOTS WITH OCCASIONAL GUSTS TO 25 
  KNOTS ARE EXPECTED...ESPECIALLY WEDNESDAY. 

* BAY WATERS: BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
535 
WHUS74 KBRO 080346
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
946 PM CST TUE FEB 7 2012

...ADVERSE MARINE CONDITIONS EXPECTED TONIGHT INTO WEDNESDAY...

.A TROUGH OF LOW PRESSURE WILL DEVELOP OVER THE WESTERN GULF OF
MEXICO...INCREASING WINDS AND SEAS ALONG THE LOWER TEXAS COAST
AFTER MIDNIGHT TONIGHT AND THROUGH WEDNESDAY. THE DEVELOPMENT OF
AN AREA OF LOW PRESSURE OVER THE BAY OF CAMPECHE LATER THIS WEEK
WILL CONTINUE SMALL CRAFT ADVISORY CONDITIONS FOR THE NEXT FEW
DAYS. 

GMZ150-155-170-175-081215-
/O.CON.KBRO.SC.Y.0010.120208T0900Z-120209T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
946 PM CST TUE FEB 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
WEDNESDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM
0 TO 60 NAUTICAL MILES OFFSHORE. 

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED TO DEVELOP
  AND PREVAIL. 

* WAVES: SEAS WILL BUILD TO BETWEEN 4 AND 8 FEET IN RESPONSE TO
  THE STRONGER NORTHEAST WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-081215-
/O.CON.KBRO.SC.Y.0010.120208T1500Z-120209T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
946 PM CST TUE FEB 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
WEDNESDAY FOR THE LAGUNA MADRE.

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED TO DEVELOP
  AND PREVAIL. 

* BAY CONDITIONS: BAY WATERS WILL BECOME CHOPPY IN RESPONSE TO THE
  STRONGER NORTHEAST WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
643 
WHUS74 KBRO 081156
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
556 AM CST WED FEB 8 2012

...HAZARDOUS MARINE CONDITIONS EXPECTED TODAY...

.A TROUGH OF LOW PRESSURE WILL DEVELOP OVER THE WESTERN GULF OF
MEXICO...INCREASING WINDS AND SEAS ALONG THE LOWER TEXAS COAST
THROUGHOUT TODAY. THE DEVELOPMENT OF AN AREA OF LOW PRESSURE OVER
THE BAY OF CAMPECHE AND THE SOUTHWESTERN GULF OF MEXICO LATER
THIS WEEK WILL MAINTAIN THE POTENTIAL FOR SMALL CRAFT ADVISORY
CONDITIONS FOR THE NEXT FEW DAYS.

GMZ150-155-170-175-082000-
/O.CON.KBRO.SC.Y.0010.000000T0000Z-120209T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
556 AM CST WED FEB 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTHEAST WINDS 20 TO 25 KNOTS ARE EXPECTED TO DEVELOP
  THIS MORNING AND PERSIST THROUGH THIS AFTERNOON.

* WAVES: THE SEAS WILL BUILD TO BETWEEN 6 AND 8 FEET IN RESPONSE
  TO THE STRONGER NORTHEAST WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-082000-
/O.CON.KBRO.SC.Y.0010.120208T1500Z-120209T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
556 AM CST WED FEB 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 PM CST THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 PM CST THIS EVENING. 

* WINDS: NORTHEAST WINDS 20 TO 25 KNOTS ARE EXPECTED TO DEVELOP
  TODAY AND PERSIST INTO THE AFTERNOON.

* BAY CONDITIONS: THE BAY WATERS WILL BECOME ROUGH IN RESPONSE TO
  THE STRONGER NORTHEAST WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
267 
WHUS74 KBRO 082012
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
212 PM CST WED FEB 8 2012

...ADVERSE MARINE CONDITIONS CONTINUE TODAY THROUGH THURSDAY...

.A DEVELOPING LONG EASTERLY FETCH OF WINDS BETWEEN HIGH PRESSURE
OVER THE NORTHERN GULF AND LOW PRESSURE OVER THE SOUTHERN GULF
WILL CONTINUE TO PRODUCE HIGH SEAS AND MODERATE TO STRONG WINDS. 


GMZ150-155-170-175-090400-
/O.EXT.KBRO.SC.Y.0010.000000T0000Z-120210T0100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
212 PM CST WED FEB 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CST
THURSDAY. 

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-090000-
/O.CON.KBRO.SC.Y.0010.000000T0000Z-120209T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
212 PM CST WED FEB 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS THE REST OF THE
  AFTERNOON.

* BAY CONDITIONS: CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
675 
WHUS74 KBRO 090329
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
929 PM CST WED FEB 8 2012

...ADVERSE MARINE CONDITIONS CONTINUE TONIGHT THROUGH THURSDAY...

.A DEVELOPING LONG EASTERLY FETCH OF WINDS BETWEEN A HIGH PRESSURE
OVER THE NORTHERN GULF AND A LOW PRESSURE OVER THE SOUTHERN GULF
WILL CONTINUE TO PRODUCE HIGH SEAS AND MODERATE TO STRONG WINDS.

GMZ150-155-170-175-091130-
/O.CON.KBRO.SC.Y.0010.000000T0000Z-120210T0100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
929 PM CST WED FEB 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THURSDAY.

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH GUSTS UP TO 25
         KNOTS.

* WAVES: 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
819 
WHUS74 KBRO 090927
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
327 AM CST THU FEB 9 2012

...MARINE CONDITIONS IMPROVING SLOWLY ALONG THE LOWER TEXAS 
COASTLINE...

GMZ150-155-170-175-091030-
/O.CAN.KBRO.SC.Y.0010.000000T0000Z-120210T0100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
327 AM CST THU FEB 9 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

SURFACE OBSERVATIONS FROM ACROSS THE LOWER TEXAS GULF WATERS
INDICATE THAT THE MARINE CONDITIONS ARE STARTING TO IMPROVE
STEADILY THROUGHOUT THE EARLY MORNING HOURS. ACCORDINGLY...THE
SMALL CRAFT ADVISORY FOR THE LOWER TEXAS GULF WATERS HAS BEEN
CANCELLED. 

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 5:15 AM CST, 6 hours earlier.

Area forecast discussion, Feb 7, 5:15 AM CST, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
515 AM CST TUE FEB 7 2012

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...STRATUS DECK EXPECTED TO GENERALLY REMAIN INTACT ALL
DAY TODAY. CIGS WILL BE LOWER IN SOUTHEASTERN CAMERON COUNTY AND
ALONG THE COAST WHERE MVFR CONDITIONS ARE EXPECTED THROUGH THIS
MORNING. VFR WILL GENERALLY BE THE RULE THROUGH THE NEXT 6 HOURS ELSEWHERE
WITH SOME FLUCTUATIONS BETWEEN 2500 AND 3500 FT POSSIBLE. WINDS
WILL PICK UP OUT OF THE NORTH LATER TODAY AND PERSIST OVERNIGHT.
CEILINGS ARE EXPECTED TO LOWER TONIGHT AS MOISTURE INCREASES.
SHOWERS ARE POSSIBLE BY LATE IN THE CURRENT TAF PERIOD BUT CHANCES
TOO LOW TO INCLUDE IN THIS PACKAGE. /68-JGG/

&&

.PREV DISCUSSION... /ISSUED 321 AM CST TUE FEB 7 2012/

SHORT TERM /TODAY THROUGH TUESDAY/...USING 00Z RAOB AND WATER
VAPOR IMAGERY YOU CAN MAKE OUT THE SUTTLE TROUGH RIDGE PATTERN
OVER NORTHERN MEXICO. THREE SEPARATE RIDGES AND AREAS OF
CONVERGENCE/SUBSIDENCE ALOFT ARE VISIBLE. THE RIGHT EXIT REGION OF
THE BUILDING SUBTROPICAL JET MAX TO OUR SOUTH IS APPARENT IN THE
FORM OF DISTURBED WEATHER OVER CENTRAL MEXICO. SHALLOW STRATUS
DECK IS BUILDING IN FROM THE SOUTH AS CONFIRMED BY OBS/IR IMAGERY
AND IS SUPPORTED BY OBSERVED AND MODEL SOUNDINGS. PRECIP FORECAST
IS A BIT CHALLENGING WITH THE AVAILABLE MOISTURE AND THE POSSIBLE
ENHANCEMENT BY SUTTLE INFLUENCES IN THE MID AND UPPER LEVELS...BUT
THE GENERAL SYNOPTIC SIGNAL WILL BE CONVERGENCE ALOFT SO WILL GO
LOW CHANCE/QPF THROUGH THIS AFTERNOON. WINDS WILL PICK UP FROM THE
NORTHEAST AND THIS PLUS CLOUD COVER SHOULD CONTINUE TO KEEP
TEMPERATURES MODERATED...UNDERCUT MET MOS GUIDANCE FOR FIRST
PERIOD. TO TRANSLATE...THERE IS A LOT OF LOW MOISTURE AROUND AND
IT WOULD NOT TAKE MUCH TO GET A FEW PATCHES OF RAIN...BUT I THINK
WE WILL STAY GENERALLY DRY BUT CLOUDY AND COOL AGAIN TODAY.

A DIGGING UPPER LOW OVER NORTHWESTERN MEXICO WILL AMPLIFY THE
PATTERN AND INITATE TROUGHING/CYCLOGENESIS IN THE WESTERN GULF OF
MEXICO STARTING TONIGHT. THE TIMING OF PRECIPITATION ONSET HAS
TRENDED LATER WITH THE GFS ENSEMBLE/SREF KEEPING THINGS DRY UNTIL
MIDNIGHT...WITH PRECIP BECOMING QUITE WIDESPREAD AFTER THAT AS WINDS
INCREASE OVER THE GULF AND INLAND. WILL TRIM...BUT NOT TOTALLY
REMOVE THE PRECIP CHANCES PRE MIDNIGHT TONIGHT. WINDS WILL PICK UP
IN EARNEST WITH THE SURFACE TROUGHING BUILDING AND EXPECT AT LEAST A
50 PERCENT CHANCE OF GALE CONDITIONS OVER THE GULF ZONES
TUESDAY...GIVEN AVAILABLE PRESSURE GRADIENT...ISALLOBARIC
CONSIDERATIONS...LAND SEA GRADIENT...AND GFS/ECMWF/NAM AND GFS
ENSEMBLE INPUT...SO WILL ISSUE A GALE WATCH FOR ALL WATERS WITH THIS
PACKAGE. SEAS OF 6 TO 8 FEET EVEN IN THE NEARSHORE WATERS WITH EAST
TO NORTHEAST FETCH MAY ALSO LEAD TO MINOR COASTAL FLOODING AND HIGH
SURF SO WILL ISSUE A SPECIAL WEATHER STATEMENT REGARDING THIS AND
LET LATER SHIFTS POTENTIALLY ISSUE COASTAL FLOOD STATEMENTS OR
ADVISORIES. A HIGH SURF ADVISORY MAY ALSO BE REQUIRED ON LATER
SHIFTS WITH THE POTENTIAL FOR LIFE THREATENING RIP CURRENTS AND SURF
FOR BEACHGOERS. AREAS IN THE EAST MAY GET FROM AROUND ONE QUARTER TO
ONE HALF INCH OF RAIN WITH THE INITIAL ONSET OF THIS STORM.

LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...THE SOUTHERN END OF A
MAJOR 500 MB TROUGH AXIS DIGGING INTO THE WEST COAST OF THE U.S.
WILL SHEAR OFF FROM THE AXIS FORMING A STRONG CLOSED MID LEVEL LOW
WHICH WILL DIG SOUTHEAST ALONG THE BAJA CALINFORNIA PENINSULA WED
AND THURS. THIS LOW WILL THEN OPEN UP AND MOVE OUT TO THE EAST
OVER CENTRAL MEX AND SOUTHERN TX FRI AND SAT. DEEP LAYER MOISTURE
WILL START TO INCREASE OVER DEEP SOUTH TX AHEAD OF THIS LOW TUES
NIGHT INTO WED STEADILY SPREADING NORTH INTO CENTRAL TX BY THURS.
AREAS OF STRONGER 500 MB PVA WILL ALSO INCREASE OVER THE REGION
STARTING WED AND CONTINUING INTO THURS AND FRI. MEANWHILE AT THE
SURFACE BROAD TROFFING WILL ALSO LINGER ALONG THE LOWER TX
COASTLINE AND OUT OVER THE WESTERN PORTIONS OF THE GULF OF MEX
THROUGHOUT THE END OF THE WEEK. THIS SURFACE TROFFING WILL HELP
ENHANCE THE LOW LEVEL CONVERGENCE IN ADDITION TO THE MID AND
UPPER LEVEL SUPPORT PROVIDED BY THE 500 MB LOW APPROACHING FROM
THE WEST. EXPECT THE COMBINATION OF THESE TWO FEATURES TO MAINTAIN
ELEVATED CONV CHCS THROUGH FRI. DRIER AIR WILL START TO MOVE INTO
THE AREA FROM THE WEST AS THE 500 MB TROUGH CLEARS THE REGION AND
MOVES FURTHER EAST INTO THE GULF OF MEX. THIS WILL ALLOW THE CONV
CHCS TO START TO TREND DOWN ON AND AFTER SAT. ALSO AT THE SURFACE
AS THE MID LEVEL TROUGH PUSHES EAST THE SURFACE TROFFING WILL ALSO
WEAKEN ALLOWING A RETURN OF A WARMER SE LOW LEVEL FLOW. THE MAIN
CONCERN FOR THE MODEL GUIDANCE HANDLING OF THIS FEATURE IS THE
POTENTIAL TIMING DIFFERENCES. THE CMC AND GFS GUIDANCE IS MUCH
FASTER IN THE EASTWARD MOVEMENT OF THE WEST COAST LOW VERSUS THE
ECMWF WHICH WANTS TO MAINTAIN A FAIRLY STATIONARY CLOSED MID LEVEL
LOW NEAR THE SOUTHERN END OF THE BAJA CA PENINSULA ON INTO SAT.
THE SLOWER ECMWF SOLUTION LOOKS A LITTLE UNREALISTIC AND WILL LEAN
TOWARDS THE FASTER CMC/GFS SCENARIO. RUN TO RUN CONSISTENCY WITH
THE GFS MEX MOS GUIDANCE IS PRETTY GOOD IN THE 3 TO 7 DAY RANGE.
WILL GO CLOSE TO GFS MEX MODEL GUIDANCE FOR POPS. FOR TEMPS WILL
GO UNDER MEX MOS TEMPS THROUGH FRI AS THE BETTER CONV CHCS AND CLD
COVER WILL TEND TO KEEP THE OVERALL TEMPS FAIRLY LOW. AFTER FRI
WILL GO CLOSER TO MOS TEMPS AS THE DRIER ATMS WILL ALLOW TEMPS TO
WARM UP QUICKER.

MARINE /TODAY THROUGH TUESDAY/...NORTHEAST WINDS WILL PICK UP
AGAIN TODAY AND SMALL CRAFT ARE ADVISED TO EXERCISE CAUTION WITH
15 TO 20 KNOT WINDS...MAINLY IN THE AFTERNOON. WINDS WILL PICK UP
TONIGHT WITH GALE CONDITIONS BECOMING POSSIBLE AFTER MIDNIGHT.
ROUGH SEAS AND STRONG NORTHEAST WINDS WILL PERSIST ALL DAY TUESDAY
AND A GALE WATCH HAS BEEN ISSUED FROM MIDNIGHT TONIGHT TO 6 PM
TUESDAY. THE STRONGEST WINDS ARE EXPECTED IN THE AFTERNOON TUESDAY.

AFTER TUESDAY...THE PERSISTENT MODERATE TO STRONG SURFACE TROFFING
LINGERING ALONG THE LOWER TX COASTLINE WILL LIKELY MAINTAIN FAIRLY
HAZARDOUS MARINE CONDITIONS BORDERING ON SCEC/SCA LEVELS THROUGH
FRI AND SAT. EXPECT MODERATE TO STRONG N-NE SURFACE WINDS AND
ELEVATED SEAS TO PREVAIL INTO THE LATTER PERIODS OF THE MARINE
FORECAST. SOME IMPROVEMENT IN THE OVERALL MARINE CONDITIONS MAY BE
EXPECTED THIS UPCOMING WEEKEND AS THE SURFACE TROFFING ALONG THE
LOWER TX COASTLINE WEAKENS.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...GALE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON FOR
     GMZ130-132-135-150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

68/60
Hazardous weather outlook, Feb 7, 3:19 AM CST, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
319 AM CST TUE FEB 7 2012

GMZ130-132-135-150-155-170-175-080930-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
319 AM CST TUE FEB 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

MARINE CONDITIONS WILL DETERIORATE TONIGHT AS AN AREA OF LOW
PRESSURE DEVELOPS IN THE WESTERN GULF OF MEXICO. A GALE WATCH HAS
BEEN POSTED STARTING AT MIDNIGHT WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GENERALLY ADVERSE MARINE CONDITIONS ARE EXPECTED THROUGH SATURDAY
AS AN AREA OF LOW PRESSURE SLOWLY BUILDS IN THE WESTERN GULF OF
MEXICO. A GALE WATCH HAS BEEN ISSUED THROUGH WEDNESDAY AFTERNOON
AND ADDITIONAL WATCHES AND WARNINGS OR SMALL CRAFT ADVISORIES WILL
LIKELY BE REQUIRED LATER THIS WEEK. GALE CONDITIONS WILL AGAIN BE
POSSIBLE THURSDAY NIGHT THROUGH SATURDAY. SEAS IN THE 8 TO 10 FOOT
RANGE WILL BE POSSIBLE MUCH OF THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

FORMAL SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER MARINE
SPOTTERS ARE ENCOURAGED TO REPORT WIND AND SEA MEASUREMENTS IN
ACCORDANCE WITH STANDARD OPERATING PROCEDURE...WHEN IT CAN BE DONE
SO SAFELY.

TXZ248>250-252>255-080930-
ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-
319 AM CST TUE FEB 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG NORTH TO NORTHEAST WINDS WILL BE POSSIBLE WEDNESDAY MORNING
THROUGH THURSDAY AS AN AREA OF LOW PRESSURE DEVELOPS IN THE
WESTERN GULF OF MEXICO.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

TXZ251-256-257-080930-
KENEDY-COASTAL WILLACY-COASTAL CAMERON-
319 AM CST TUE FEB 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

MINOR COASTAL FLOODING WILL BE POSSIBLE THIS WEEK AS A STRONG AREA
OF LOW PRESSURE DEVELOPS IN THE GULF OF MEXICO AND INCREASES WINDS
FROM THE NORTHEAST...AND EVENTUALLY EAST. AN ELEVATED RISK OF RIP
CURRENTS AND DANGER FROM HIGH SURF IS EXPECTED THROUGH THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

FORMAL SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.
HOWEVER...REPORTS OF COASTAL FLOODING WOULD BE APPRECIATED WHEN IT
CAN BE DONE SO SAFELY.

GIBBS

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 3:03 AM CSTGale WatchBRO8 hr

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.